# SDR DALA2019010700060

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 63,364 hours, 49,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED ODOR IN CABIN OF BURNT RUBBER. NO SMOKE VISIBLE. NO SMELL IN COCKPIT. ODOR DISSIPATED AFTER ABOUT 5 MIN. CAPTAIN SUSPECTS MAY BE RELATED TO MAINTENANCE PERFORMED IN RDU. OPENED NR 1 AND NR 2 ENGS. SADDLE DUCTS TO INSPECT FOR OIL CONTAMINATION REF W/C 2120-2367. NO OIL CONTAMINATION FOUND BY INSPECTION. CLOSED NR 1 AND NR 2 ENG AND SADDLE DUCTS PER W/C 2120-2367. RAN ENGINES NO SMELL PRESENT. OK FOR SVC. (LP5000056)
